MAUDE Adverse Event Report: NEUWAVE MEDICAL, INC. NEUWAVE; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES

NEUWAVE MEDICAL, INC. NEUWAVE; SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Catalog Number PR15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 6/9/2026.D4 batch #: unknown.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported, that while in an ablation procedure, when pulling out the probe it had broken during the procedure inside the patient.The probe was removed in full, no pieces left behind.The ablation was completed prior to break, but during cautery it malfunctioned and that is where the break is suspected to have happened.Post ablation ct scan showed gas in the patient's abdomen.Probe was not kept for return due to patient be hep b positive.

Brand Name
NEUWAVE
Common Device Name
SYSTEM, ABLATION, MICROWAVE AND ACCESSORIES
Manufacturer (Section D)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison WI 53704
Manufacturer (Section G)
NEUWAVE MEDICAL, INC.
3529 anderson st
madison 53704
Manufacturer Contact
orla o'mahony
3529 anderson st
madison 53704
3035526892
MDR Report Key25444563
Report Number3008769756-2026-00006
Device Sequence Number14884911
Product Code GEI
UDI-Device Identifier00853719006395
UDI-Public(01)00853719006395(17)290331(10)ML25070039
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPR15
Device Lot NumberML25070039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/19/2026
Supplement Date Received by Manufacturer06/19/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date06/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown